Can Fentanyl(transdermal patch) stop PAWS?

I've stopped taking suboxone, but am having yawns, runny eyes,etc. Someone told me to try fentanyl patch. Will it help?

Update:

I think what I'm experiencing are W/Ds not PAWS.

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    The fentanyl will only prolong the inevitable. You'll have to deal with the withdrawals at some point. Fentanyl should only be used if prescribed by your doctor. It's very potent and can be lethal if not used properly. What your describing sounds more like withdrawals, instead of PAWS (Post Acute Withdrawal Syndrome). PAWS generally occurs *after* initial withdrawals have ceased.

    This site has some great info relating to PAWS. Look for the link to "Health Pages" near the top right of the page, or look down the page for the "Most Viewed Health Pages". PAWS Part 1 is always in the "Most Viewed". There are some great resources for you on this site.

    http://www.medhelp.org/forums/show/77

  • 1 decade ago

    I'm not that familiar with 'suboxone' but I work in ER and fentanyl patches are associated with many OD's. Had an acquaintance accidentally died because of combining oral pain relief with wearing fentanyl patch. Highly addictive dangerous drug. Be careful. Sincerely hope your pain is relieved or decreased.

Still have questions? Get your answers by asking now.